# SDR JJBA20190103002

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 33,248 hours, 21,239 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LG A/G FAIL MESSAGE ON LIFT OFF, COULDN’T RETRACT LANDING GEAR. FOUND CONNECTOR J0775 DISCONNECTED. PERFORMED OPS CHECK OF GEAR RETRACTION AND EXTENSION, AND OPS CHECK OF GEAR HANDLE. OPS CHECK SAT. NO DEFECTS NOTED.
